# SDR AWXA200700797

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,648 hours, 25,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - LAS - EL - NR 7752072 - CREW REPORTED DURING CLIMB-OUT, PACK NR 2 TRIPPED OFF AND WOULD NOT RESET.  THE NR 1 PACK WAS ON MEL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO PHX.  REMOVED AND REPLACED PLENUM PER AMM 21-52-22, PACK OPERATIONAL CHECK WAS GOOD.
